# SDR IPXA2020021215053

- Difficulty date: January 21, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151251001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENG. L/H THRUST REVERSER DOOR LAND IS CRACKED.REPAIRED CRACKED #1 ENG. THRUST REVERSER DOOR LAND IAW VT-SAA EA 011-7830-01-A8009 REV. I/R AND UPS EO MD11-7830-75484-A. (MINOR)
